TYLENOL Extra Strength Pain Reliever & Fever Reducer 50 pk 2 ea

Click on picture to view larger

TYLENOL Extra Strength Pain Reliever & Fever Reducer, 50 pk, 2 ea

50 Pouches of 2 Caplets Each. Pain Reliever Fever Reducer Contains No Aspirin 500mg Each Temporarily relieves minor aches and pains due to: the common cold; headache; backache; minor pain...

23 in stock

Regular price $22.19

50 Pouches of 2 Caplets Each.

  • Pain Reliever
  • Fever Reducer
  • Contains No Aspirin
  • 500mg Each

Temporarily relieves minor aches and pains due to: the common cold; headache; backache; minor pain of arthritis; toothache; muscular aches; premenstrual and menstrual cramps. Temporarily reduces fever.

The makers of Tylenol do not manufacture store brands.


Suggested Use

Do not take more than directed (see overdose warning).

Adults and Children 12 years and older: Take two caplets every 6 hours while symptoms last. Do not take more than 6 caplets in 24 hours, unless directed by a doctor. Do not use for more than 10 days unless directed by a doctor.

Children under 12 years of age: Ask a doctor.

Store between 20-25°C (68-77°F). See end panel for expiration date and lot number. Do not use if pouch is opened.


Expiration Date: We have fresh stock each week with exceptional expiration dates prior to JANUARY 2021. Products will expire no later than six months to 1 year after receipt.

Product Packaging: Please note that some manufacturer may often change their packaging. This product may arrive different from what is pictured. We will always ship the most up-to-date packaging to our customers. Please contact us if you have any questions about this product or would like to request an older version of this product.

Healthcare Disclaimer: Content on this site is for reference purposes only. OTC Shoppe Express does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product's label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.


UPC: 300450449108
Weight: 15.47 oz
OSE: 1530849-01-1363-2019829
Maecenas convallis diam quis ex laoreet luctus. Duis ullamcorper iaculis lorem, at tincidunt metus maximus eu. Proin sit amet blandit mi, vel ornare libero. Nullam massa nunc.
Maecenas convallis diam quis ex laoreet luctus. Duis ullamcorper iaculis lorem, at tincidunt metus maximus eu. Proin sit amet blandit mi, vel ornare libero. Nullam massa nunc.